Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 32, NWS Fort Worth, TX

May 7, 2007Grayson County, Texas

NWS Fort Worth, TX issued this tornado warning at May 7, 2007, 9:03 PM CDT for Grayson County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2007, 9:03 PM CDT (02:03 UTC)
Expired
May 7, 2007, 9:45 PM CDT
In force
42 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 121 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 7:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 080205
TORFWD
TXC181-080245-
/O.NEW.KFWD.TO.W.0032.070508T0203Z-070508T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
903 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  DEVELOPING TORNADO NEAR GUNTER...OR ABOUT 13 MILES SOUTH OF 
  SHERMAN...MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  DORCHESTER BY 910 PM CDT...
  HOWE BY 915 PM CDT...
  LUELLA...TOM BEAN AND SHERMAN BY 930 PM CDT...
  BELLS BY 945 PM CDT...

SPOTTERS HAVE OBSERVED A DEVELOPING WALL CLOUD WITH THIS STORM. 
RESIDENTS IN THE PATH OF THIS STORM SHOULD SEEK SHELTER IMMEDIATELY.

LAT...LON 3345 9679 3341 9671 3341 9657 3364 9637
      3368 9658

$$

25
3 follow-up statements
000 
WWUS54 KFWD 080219
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT MON MAY 7 2007

TXC181-080245-
/O.CON.KFWD.TO.W.0032.000000T0000Z-070508T0245Z/
GRAYSON TX-
918 PM CDT MON MAY 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN GRAYSON COUNTY...

AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
DEVELOPING TORNADO JUST EAST OF GUNTER...MOVING NORTHEAST AT 20 
MPH.  THIS IS A DANGEROUS STORM...SEEK SHELTER IMMEDIATELY.  

THE TORNADO WILL BE NEAR...
  TOM BEAN AND LUELLA BY 945 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

LAT...LON 3347 9680 3341 9671 3341 9650 3364 9637
      3368 9658

$$


77/TD
000 
WWUS54 KFWD 080233
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT MON MAY 7 2007

TXC181-080245-
/O.CON.KFWD.TO.W.0032.000000T0000Z-070508T0245Z/
GRAYSON TX-
932 PM CDT MON MAY 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN GRAYSON COUNTY...

AT 932 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR 
HOWE.  THIS STORM IS MOVING TO THE EAST-NORTHEAST AT 20 MPH.  THIS 
IS A DANGEROUS STORM. 

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

LAT...LON 3341 9682 3341 9638 3364 9637 3368 9658

$$

77/TD
000 
WWUS54 KFWD 080245
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT MON MAY 7 2007

TXC181-080255-
/O.EXP.KFWD.TO.W.0032.000000T0000Z-070508T0245Z/
GRAYSON TX-
945 PM CDT MON MAY 7 2007

...THE TORNADO WARNING FOR SOUTHEASTERN GRAYSON COUNTY EXPIRES AT 945
PM CDT...

AT 945 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. 
THE TORNADO WARNING HAS EXPIRED.  THIS STORM IS STILL SEVERE AND 
CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH.

LAT...LON 3341 9682 3341 9638 3364 9637 3368 9658

$$

77/TD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 7:40 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 7, 7:40 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT MON MAY 7 2007

.UPDATE...
MCV MOVING ACROSS OUR NORTHERN ZONES HAS BLOSSOMED WITH CONVECTION OVER
THE LAST HOUR. THE 00Z SOUNDING SHOWS LITTLE TO NO CAP WITH AMPLE
INSTABILITY. DEEP LAYER SHEAR IS SUFFICIENT FOR ORGANIZED SEVERE
STORMS...BUT 0-1KM SHEAR FROM SOUNDING IS RATHER UNIMPRESSIVE.
HOWEVER...OUTFLOW BOUNDARIES WILL LOCALLY BACK WINDS AND INCREASE
LOW LEVEL HELICITIES. FURTHERMORE...STORMS HAVE ALREADY BEEN
DISPLAYING WEAK ROTATION. WE EXPECT THESE STORMS TO INCREASE IN
COVERAGE NORTHWARD TOWARD THE RED RIVER. TORNADO WATCH WILL BE IN
EFFECT FOR OUR NORTHERN 2 TIERS OF COUNTIES THROUGH 3 AM.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL WILL
POSE A HAZARDOUS FLOODING CONCERN AS SOME OF THESE SAME AREAS
RECEIVED TORRENTIAL RAINFALL THIS MORNING.

EVENING POPS HAVE BEEN ADJUSTED INTO THE LIKELY CATEGORY.

SCHULTZ

&&

.PREV DISCUSSION... /ISSUED 559 PM CDT MON MAY 7 2007/

AVIATION...
ALL INDICATIONS POINT TO THUNDERSTORMS STAYING NORTHWEST OF
METROPLEX TAF SITES AS WELL AS WACO THRU THE PERIOD. WILL CONTINUE
WITH VFR CIGS THROUGH EARLY MORNING WHEN MVFR STRATUS WILL RETURN.
CANNOT RULE TSTMS OUT COMPLETELY...BUT PROBABILITIES ARE LOW. WEAK
SURFACE LOW SITS JUST WEST OF FTW AND THAT CAN MAKE THE WINDS
PROBLEMATIC...THEY COULD EVEN SWITCH TO NORTHEAST FOR A SHORT PERIOD
OF TIME IF THE LOW DRIFTS FARTHER SOUTHEAST. WILL GO FOR PREVAILING
SOUTHEAST FOR NOW BUT COULD HAVE TO AMEND FOR A PROLONGED SWITCH.  84

UPDATE...
540 PM
WITH THE LACK OF ANY CLEAR SIGNS OF IMMINENT THUNDERSTORM
INITIATION /VIA RADAR...SATELLITE...AND OBSERVATIONAL DATA/ WILL
LOWER POPS FOR THIS EVENING. STILL BELIEVE BEST CHANCES AT
WIDESPREAD PRECIP WILL BE OVER OUR WEST AND NORTHWEST ZONES...AND
WILL KEEP HIGHEST POPS /40S/ IN THAT REGION. WILL CONTINUE TO
MONITOR PRECIP DEVELOPMENT THROUGH THE EVENING HOURS AND UPDATE
OVERNIGHT POPS IF NEEDED.

OTHERWISE...MADE A FEW ADJUSTMENTS TO HOURLY PARAMETERS. LARGEST
CHANGES WERE TO SKY GRIDS IN ILLUSTRATING CLEARING SKIES OVER OUR
EASTERN ZONES.

UPDATES AVAILABLE.

SCHULTZ

PREV DISCUSSION... /ISSUED 315 PM CDT MON MAY 7 2007/

DISCUSSION...
LEFT OVER BOUNDARIES FROM EARLIER CONVECTION WILL BE THE FOCI FOR
OVERNIGHT CONVECTION. ONE BOUNDARY IS A FRONT LYING NORTH-SOUTH
THROUGH THE FAR WESTERN ZONES AND THE OTHERS ARE RESIDUE OUTFLOWS
BOUNDARIES GENERALLY NORTH OF I-20. SEVERE THUNDERSTORMS ARE LIKELY
GIVEN THE VERY HIGH CAPE...LI/S AND LOW LEVEL SHEAR. THE CAP OF THE
PAST SEVERAL DAYS HAS WEAKEN OR DISAPPEARED OVER THE WESTERN 2/3S.
THINK IT WILL HOLD ONTO THE EASTERN 1/3 ANOTHER DAY.

SPEED MAX MOVING DOWN WEST SIDE OF THE UPPER TROUGH OVER ARIZONA
SHOULD KEEP THE STRONGER CONVECTION AND HEAVIEST RAINS GENERALLY
WEST OF OUR CWA FOR ANOTHER 24 HOURS. THIS TROUGH WILL SLOWLY SLIDE
INTO WEST TEXAS BY WEDNESDAY NIGHT THEN OVER OUR CWA THURSDAY AND
FRIDAY. IT PROCESS WILL WEAKEN THE OMEGA BLOCK TO OUR EAST AND MOVE
IT EASTWARD LATE WEEK.

AS FOR FLASH FLOODING...RICH THETA-E AND PW/S RUNNING NEAR 2
STANDARD DEVIATIONS ABOVE NORMAL WILL LEAD TO EFFICIENT RAIN
PRODUCERS WITH EACH STORM CAPABLE OF 2 INCHES OR MORE. A SWATCH OF
VERY HEAVY RAINFALL SHOULD EXTEND FROM THE BIG BEND ACROSS THE BIG
COUNTRY AND INTO SOUTHWEST OKLAHOMA OVER THE NEXT 36 HOURS. SOME OF
THIS ACTIVITY WILL CLIP OUR NORTHWEST COUNTIES...NORTHWEST OF AN
EASTLAND TO NOCONA LINE...TUESDAY AND TUESDAY NIGHT. BY
WEDNESDAY...THE AREA OF ORGANIZED CONVECTION WILL SPREAD OVER THE
NORTHWESTERN 1/3. FOR NOW...WE WILL HOLD OFF ON ISSUING A FLASH
FLOOD WATCH UNTIL LATER.

LITTLE ARGUMENT WITH MEX/MOS FORECAST TEMPERATURES AS THEY WILL BE
REASON OUTSIDE OF CONVECTIVE AREAS. SHOULD BE A LITTLE COOLER DURING
THE NIGHT HOURS AFTER TONIGHT. DAYTIME TEMPERATURES WILL REMAIN NEAR
SEASONAL LEVELS... THUS ANOTHER WARM AND HUMID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  82  64  80  64 /  50  30  40  30  40
WACO, TX              71  84  65  81  63 /  30  20  20  20  30
PARIS, TX             69  81  65  80  64 /  40  20  20  20  30
DENTON, TX            69  81  63  79  62 /  50  30  40  40  40
MCKINNEY, TX          68  82  63  81  63 /  50  30  40  30  30
DALLAS, TX            72  83  66  82  65 /  50  30  40  30  30
TERRELL, TX           70  83  65  81  66 /  40  20  30  20  30
CORSICANA, TX         70  84  66  82  64 /  30  20  20  20  20
TEMPLE, TX            69  85  65  82  64 /  30  20  20  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WFO FWD
Hazardous weather outlook, May 7, 7:45 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT MON MAY 7 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
745 PM CDT MON MAY 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ALONG
AND NORTH OF A JACKSBORO...TO DENTON...TO EMORY LINE. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREATS IN THIS AREA...BUT AN
ISOLATED TORNADO IS POSSIBLE. OTHERWISE...HEAVY RAINFALL RESULTING
IN FLASH FLOODING AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE
WITH ANY OF THE THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL PERSIST THROUGH THE REMAINDER OF THE WORK
WEEK ACROSS ALL OF NORTH TEXAS.  SOME THUNDERSTORMS WILL BE CAPABLE
OF LARGE HAIL AND DAMAGING WINDS TUESDAY AND WEDNESDAY.  THE SEVERE
THREAT WILL DIMINISH BY THURSDAY AS THE UPPER LEVEL WIND SHEAR
WEAKENS.  THUNDERSTORM CHANCES WILL TAPER OFF FROM WEST TO EAST LATE
FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH TONIGHT ALONG AND NORTH OF A
JACKSBORO...TO DENTON...TO EMORY LINE.

SCHULTZ

In the hours before

Special weather statement, May 7, 7:29 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT MON MAY 7 2007

TXZ092-080100-
COOKE TX-
729 PM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COOKE COUNTY

AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WHITESBORO...MOVING
NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG.

OTHER STRONG STORMS IN DENTON COUNTY WILL BE ENTERING SOUTHERN COOKE
COUNTY THROUGH 8 PM. HALF-INCH HAIL AND WIND GUSTS TO 50 MPH CAN
BE EXPECTED FROM THESE STORMS.

IF ANY OF THE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE
NEEDED.

LAT...LON 3344 9738 3344 9694 3378 9694 3379 9700

25
Local storm report, May 7, 7:38 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             6 NNW PONDER            33.26N  97.33W
05/07/2007  E0.88 INCH       DENTON             TX   AMATEUR RADIO

            NICKEL HAIL 2 MILES NORTHEAST OF STONY
Local storm report, May 7, 8:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     FLASH FLOOD      7 SE GAINESVILLE        33.57N  97.06W
05/07/2007                   COOKE              TX   AMATEUR RADIO

            HIGH WATER IN LAKE KIOWA AREA...BARRICADES REQUESTED
Local storm report, May 7, 8:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     FLASH FLOOD      7 SE GAINESVILLE        33.57N  97.06W
05/07/2007                   COOKE              TX   EMERGENCY MNGR

            WATER RUNNING THROUGH HOUSE.
Local storm report, May 7, 8:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     SHERMAN                 33.62N  96.61W
05/07/2007                   GRAYSON            TX   TRAINED SPOTTER

            LARGE LIMBS DOWN. WIND ESTIMATED 75 SUSTAINED FOR 3-4
            MINUTES. COVERED PARKING AWNING LIFTED OFF PILLARS.
Local storm report, May 7, 8:48 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     KNOLLWOOD               33.69N  96.62W
05/07/2007  E60 MPH          GRAYSON            TX   AMATEUR RADIO

            ESTIMATED 60 MPH WINDS NEAR KNOLLWOOD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:15 PM CDTSevere Thunderstorm WarningFWDWise45 min
May 7, 7:29 PM CDTSpecial Weather StatementFWDCooke31 min
May 7, 7:36 PM CDTFlash Flood WarningFWDCooke, Denton, Wise3 hr
May 7, 7:57 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson63 min
May 7, 8:58 PM CDTSevere Thunderstorm WarningFWDGrayson77 min
May 8, 12:56 AM CDTSpecial Weather StatementFWDDallas34 min
May 8, 1:29 AM CDTSpecial Weather StatementFWDDallas31 min
May 8, 2:20 AM CDTSpecial Weather StatementFWDTarrant25 min
May 8, 2:22 AM CDTSevere Thunderstorm WarningFWDTarrant53 min
May 8, 2:32 AM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 8, 3:11 AM CDTSpecial Weather StatementFWDGrayson34 min
May 8, 3:41 AM CDTSpecial Weather StatementFWDGrayson34 min
May 8, 3:03 PM CDTFlash Flood WatchFWDBosque, Collin, Comanche, Cooke, Coryell, Dallas and 19 more40 hr
May 8, 3:15 PM CDTSpecial Weather StatementFWDYoung30 min
May 8, 5:09 PM CDTSpecial Weather StatementFWDLeon36 min
May 8, 6:12 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 8, 6:35 PM CDTSpecial Weather StatementFWDEastland, Stephens55 min
May 8, 6:57 PM CDTSpecial Weather StatementFWDVan Zandt63 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.